About 3 years ago I started taking it ever third night to get sleep. I do NOT want to get diabetes.
Once it went to 72, I was happy that I had a decent weight, but at 78 I had a pot belly and enlarged chest. It is usually a last resort type of thing. It is a decision between u and your doctor.
I'm taking 50mg a day, so hopefully I will see some results. I hate my life!!! So, hopefully once i take these weight tablets they will help as at the moment i feel like my moods are getting worse and worse. At times I feel very frustrated with the prescribing doctors, their lack of insight into the distress and low self esteem weight gain causes.
The main withdrawal I noticed was severe nausea and irritability, resulting in about 2 weeks of not being able to sleep. Seroquel, also known as quetiapine, is an antipsychotic medication used to treat disorders like schizophrenia.
But my blood pressure spiked, cholesterol was out of control and had to get off of it. It is the worst. I tried last year, and couldn't stand what I was doing, I hated it so much, and then I injured my hands typing and for months and months couldn't use them at all until I got physiotherapy. Well you'd be foolish if you got scared to death by that. I've been diagnosed with bipolar I for two years now. There are other medications that do the same thing and do not have the horrible weight side effect.
Pre-Seroquel weight was pounds. I will take Seroquel only as a last resort or once in a while.
About 5 weeks ago I could not take the weight gain. I dream of a life where all I need is Li and Lamotrigine. Exercise makes no difference. I also could use a boost in the Paxil CR.
Seroquel and Weight Gain
The Seroquel also causes me to have Restless Leg Syndrome so he added Requip which works like a charm. I have heard stories that it can take up to a year or two years to lose weight and get back to normal after taking seroquel. This is something that Seroquel patients can be aware of and try and combat on their own.
Sign In or Register.
I just started seroquel. BUT, the weight I gained from the drug was horrible.